An improved model for the multiplicity function

Del Popolo A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.14, no.10, pp.1779-1791, 2005 (SCI-Expanded) identifier identifier


I compare the numerical multiplicity function given in Ref. 35 with the theoretical multiplicity function obtained by means of the excursion set model and an improved version of the barrier shape obtained in Ref. 7, which implicitly takes account of total angular momentum acquired by the proto-structure during evolution and of a non-zero cosmological constant. I show that the multiplicity function obtained in the present paper is in better agreement with the simulations of Yahagi, Nagashima and Yoshii(35) than other previous models(16,29-31) and that unlike some previous multiplicity function models(16,35) it was obtained from a sound theoretical background.